# SDR FDEA2020052621035

- Difficulty date: May 22, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,274 hours, 31,562 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654131
- Part serial: 1965
- Condition: Deployed
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD ENT DOOR SLIDE DEPLOY IN MEM.  REMOVED AND REPLACED L1 PASSENGER DOOR ESCAPE SLIDE IAW AMM 25-66-01-4.  OPS CHK GOOD.  REMOVED FROM MEL.  A/C OK FOR SERVICE.
